I'm french and EM sufferer for 8 months. It was severe, and quick progressive. I have tested lyrica and gabapentin with a very little effect and many side effects.
In the hsospital, they give me tramadol : nothing, and amitryptiline : With this I could sleep but nothing on the day pain.
Now, I have EM even in the morning on the bed...
Since 3 weeks now, I put on my feet amitriptiline 2% and ketamine 1% cream, 4 to 5 time a day.
There is a huge difference on my pain. It took 10 days to have a difference, but now it is less painfull.
I have stopped the other meds.
Have anyone have an experience with this cream ??
At night, I put my TENS unit and it it also great.
I tried the ketamine cream a few years ago and it didn’t seem to help. But I didn’t try for as long as you did…so maybe I will give it another try! Thanks for posting this information.
Yes, that is why I post to tell you to try about 15 days.
Thank you so much for telling us about this. I might be wrong, but I think this is like the topical cream prescribed by Dr. Mark Davis at the Mayo Clinic in Minnesota. He's considered one the EM experts in the US. I've been trying to save $ so that I can make the trip to see him. I'll ask my local doctor to let me try it. I did try oral amitriptiline pills but they didn't do anything except make me too sleepy. I guess a topical form would only act locally and so avoid that side effect. I've never tried any kind of ketamine.
**Thanks for telling us it can take 15 days!** I usually wouldn't keep trying a medicine for that long if it weren't working after the first few days, especially given that it's applied 4-5 times each day.
I tried a TENS machine years ago but it didn't work for me. How many days using TENS did it take until you saw improvement? Maybe I didn't give it long enough
For TENS, I have seen an effect on the pain in about 7 days. I use it 2 times a day 20 minutes each time. I put the electrodes on my ankels.
Since I have my cream, I don't use TENS a lot because the effect was small (but there was an effect.).